Alert archive / Michigan / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 2, NWS Gaylord, MI

June 25, 2023Antrim County, Crawford County, Otsego County, Michigan

NWS Gaylord, MI issued this severe thunderstorm warning at Jun 25, 2023, 2:49 PM EDT for Antrim County, Crawford County, Otsego County, Michigan. It was in force for 41 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2023, 2:49 PM EDT (18:49 UTC)
Expired
Jun 25, 2023, 3:30 PM EDT
In force
41 min
Issued by
NWS Gaylord, MI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Antrim County, MI, Crawford County, MI, Otsego County, MI

The radar

The NCL Michigan radar (KAPX), 7 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 3:20 PM EDTHAIL 0.251 Ene Waters, MIVideo on Facebook taken at 3:20pm showing pea sized hail with torrential rain on I-75 about 10 miles south of Gaylord.
Jun 25, 3:20 PM EDTHAIL 0.251 Ene Waters, MIVideo on Facebook taken at 3:20pm showing pea sized hail with torrential rain on I-75 about 10 miles south of Gaylord.
Jun 25, 3:20 PM EDTHAIL 0.251 Ene Waters, MIVideo on Facebook taken at 3:20pm showing pea sized hail with torrential rain on I-75 about 10 miles south of Gaylord.
Jun 25, 3:33 PM EDTHAIL 0.52 Nnw Otsego Lake State, MIReport from mPING: Half-inch (0.50 in.).
Jun 25, 3:33 PM EDTHAIL 0.52 Nnw Otsego Lake State, MIReport from mPING: Half-inch (0.50 in.).
Jun 25, 3:33 PM EDTHAIL 0.52 Nnw Otsego Lake State, MIReport from mPING: Half-inch (0.50 in.).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 1:53 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Alpena, MI (KAPX), launched 12:00Z, 6.8 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 12:00Z on 2023-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 142 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 12:00Z on 2023-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
142 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
1433 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

264 
WUUS53 KAPX 251849
SVRAPX
MIC009-039-137-251930-
/O.NEW.KAPX.SV.W.0002.230625T1849Z-230625T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gaylord MI
249 PM EDT Sun Jun 25 2023

The National Weather Service in Gaylord has issued a

* Severe Thunderstorm Warning for...
  Southwestern Otsego County in northern Michigan...
  East central Antrim County in northern Michigan...
  Northwestern Crawford County in northern Michigan...

* Until 330 PM EDT.

* At 248 PM EDT, a severe thunderstorm was located near Frederic, or
  12 miles south of Gaylord, moving north at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Gaylord, Frederic, Otsego Lake State Park, Alba and Waters. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near Otsego Lake, get away from the water and move indoors 
or inside a vehicle. Remember, lightning can strike out to 15 miles 
from the parent thunderstorm. If you can hear thunder, you are close 
enough to be struck by lightning. Move to safe shelter now!  Do not 
be caught on the water in a thunderstorm.

&&

LAT...LON 4484 8485 4486 8485 4486 8487 4501 8502
      4509 8472 4487 8464 4481 8469 4475 8475
TIME...MOT...LOC 1848Z 164DEG 24KT 4484 8474 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 1:23 PM EDT, 1 hour 26 minutes earlier.

Area forecast discussion, Jun 25, 1:23 PM EDT, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
123 PM EDT Sun Jun 25 2023

.UPDATE...
Issued at 958 AM EDT Sun Jun 25 2023

Just some minor spatial/temporal tweaks to PoPs for the remainder
of the morning and early afternoon. Otherwise, inherited forecast
remains on track. 12z APX raob already sampled PWs exceeding 1.10"
with several hundred J/kg MLCAPE.

SPC's latest Day 1 outlook paints much of northern lower in a
Marginal Risk for severe storms this afternoon and early evening.
Hard to disagree with given potential for a few stronger storms
(although the best threat still remains downstate into the Ohio
Valley). Our primary threat still looks to be localized damaging
wind gusts...generally between 1-10 PM. Biggest hindrance to more
numerous severe storms locally will likely revolve around deep
layer shear with this morning's raob sampling 17 kts of 0-6km
bulk shear...only expected to increase around 30 kts this
afternoon. It'll be enough to maintain a few stronger updrafts,
but current confidence continues in any strong/severe storms
remaining isolated at best.

&&

.NEAR TERM...(Today through Tonight)
Issued at 215 AM EDT Sun Jun 25 2023

High Impact Weather Potential: A few thunderstorms today and
tonight. Isolated severe storms?

Pattern Synopsis/Forecast:

Quiet and relatively mild night across the Northwoods as mid level
ridge axis and its weak surface reflection slowly push off to the
east. All eyes directed at sharp shortwave trough and circa 1000mb
surface low making steady east progress across the northern Plains.
Deep layer moisture advection within zone of strong low level
convergence/increasing upper level support kicking off a broad area
of showers and thunderstorms out ahead of this system across
Minnesota and Wisconsin. Leading edge of this activity making a run
toward Lake Michigan...albeit in a steady weakening phase as it
outruns better support and instability.

Upstream wave and attendant surface low will continue to make steady
east progress, reaching vicinity central Lake Michigan by early
Monday morning. Band of very respectable deep layer moisture and
increasing large scale dynamics will work into our area, bringing
some bonafide much needed rain chances through tonight (and likely
right through Monday and Tuesday).

Primary Forecast Concerns/Challenges:

Primary focus on shower and thunderstorm evolution through tonight.
Severe thunderstorm concerns will also need to be addressed.

Details:

Pretty good set-up to get some much needed rain into the Northwoods
today and tonight. Precipitable water values spike to over one and a
quarter inches today and tonight, with guidance derived soundings
displaying rather deep moisture through the vertical...especially
this afternoon. Eastward expanding low level jet and approach of
surface low will help drive rather deep lift through this moisture
rich environment. Expect showers to expand east across the area this
morning, perhaps initially thinning/weakening as they outrun better
support. Looking at main area of showers to spread northeast across
the area later this afternoon and early evening as surface
trough/zone of max convergence collocate with best moisture
advection. Embedded thunder likely with decent lift through the ice-
producing layer (charge separation). While main severe threat looks
to remain off to our south (as evident by latest Day One SPC
Convective Outlook), can't completely rule out an isolated storm or
two given effective shear nearing 30 knots...enough to support
decent updraft organization as main line sweeps through later today.
Think isolated severe wind gusts are the main threat...especially
south of M-72. Scattered to numerous showers continue through
tonight as main mid/upper level through spreads overhead. Do think
any severe threat ends this evening, but still enough instability to
produce the chance for a few thunderstorms...with any storms
enhancing rainfall rates.

As for the all important rain amounts in our ever increasing
drought...do think most areas will receive measurable rain by Monday
morning. Best deep convection expected across northern lower
Michigan...although any deeper convection does look to remain
transient. Given moisture profiles, would expect brief rainfall
rates to exceed an inch per hour at times...albeit not for an entire
hour at any one particular location. Expecting a general quarter to
three quarters of an inch of rain by morning, with locally heavier
amounts across parts of northern lower Michigan where repeated
rounds of convection are more possible.

&&

.SHORT TERM...(Monday through Tuesday)
Issued at 215 AM EDT Sun Jun 25 2023

High Impact Weather Potential: Minor at most. Lingering showers both
days with perhaps a rumble of thunder Monday.

Pattern Synopsis: Slow moving 500mb shortwave will not quite stall
but slowly move through the region over the course of the short term
period. This will keep modest synoptic moisture over the region
throughout the course of the period. Associated sfc low pressure
will slowly trek eastward through mid Michigan, with some surface
convergence and diurnal heating leading to some modest convective
responses across lower Michigan within the cyclonic windfield.
Meanwhile, some wrap around synoptic moisture will dominate the
northwest side of the low pressure across the central U.P. into
northern Wisconsin, slowly approaching the region with time as the
overall system continues its trek eastward. Upstream, another
convective shortwave will emerge into the Plains, leading to a
shortwave ridging response that will suffice in forcing the slow
moving 500mb wave eastward into Ontario by late Tuesday.

Primary Forecast Concerns: PoPs and temperatures

Following the passage of the occluded front and any associated
convection (see near term forecast), northern Michigan will largely
be encompassed within a dry slot as the 500mb wave and associated
sfc low pressure center broadens out and slows as it moves through
Michigan. I would be more inclined term this feature as a
"fraudulent dry slot" owing to the fact that rich moisture will
still be quite prevalent through the atmospheric profile, but given
the recent drought/dry conditions, this isn't exactly the worst
thing in the world to have happen. Given weak flow aloft, this setup
will be conducive for the development of very slow-moving scattered
thundershowers within the convergence zones of the cyclonic flow
across northern lower Michigan. Latest hi-res guidance shows limited
shower coverage at the start of the period, but a little bit of
surface warming (highs in the upper 60s to low 70s) coupled with
continued surface dewpoints in the low-to-mid 60s will be enough for
some surface based instability to develop (as much as 750 - 1,000
J/kg on hi-res sounding analysis).

Additional analysis of hi-res soundings shows a textbook "skinny
cape" profile constituted by modest lapse rates aloft and persistent
saturation of the profile (PWATs still progged 1.25-1.60). With this
being said in conjunction with the slower storm motions, it will
certainly be possible for some isolated rainfall amounts approaching
or even exceeding 1.00" may be realized in spots that manage to bag
multiple thundershowers over the course of the day...added to
whatever rainfall is observed on Sunday. Flooding impacts shouldn't
be of much concern despite rainfall on Sunday, but it will surely be
possible for the occasional ponding to occur during and immediately
following any of these showers, particularly in northern lower
Michigan. For the eastern Yoop, less (but not zero) instability may
lead to lesser shower coverage, with spots closer to Whitefish Bay
potentially remaining showery from a corridor of synoptic rainfall
clipping that section.

Convective activity will largely taper overnight, though with better
moisture and lift, some convergence generated showers probably return
into the picture later Tuesday night into Tuesday morning, mainly
favoring NW lower and the eastern Yoop. This convergence zone will
continue to shift eastward through the day on Tuesday. The moisture
concentration may remain rather strong, and with the modest lapse
rates, some additional convective activity wouldn't be overly
surprising... so with that said, some additional efficient rainfall
certainly remains a possibility into Tuesday if everything can still
hold together perfectly given continued saturation within the
profile and skinny CAPE remaining in place. Temps largely remain
stagnant from Monday night into Tuesday for most, holding in the
low to mid 60s across much of northern lower and eastern upper.
The exception will be the southern part of the CWA, where a better
shot at a drier day is likely, so highs may bump into the lower
70s Tuesday afternoon in spots closer to Saginaw Bay. Activity
will slowly subside from west to east through the day as surface
high pressure associated with ridging ahead of another shortwave
in the Plains begins to lead to the return of drier air to the
region.

.LONG TERM...(Tuesday night through Saturday)
Issued at 215 AM EDT Sun Jun 25 2023

High Impact Weather Potential: Minimal for now. Additional rain
chances later in the week?

As the last of the moisture departs the region Tuesday night, a
lingering shower may be possible early closer to Lake Huron, but
overall, a drying trend builds into Wednesday with high pressure
overhead. Guidance remains mixed as to how everything develops
beyond then, but there is agreement that the aforementioned Plains
shortwave moves into the region and again slows, which should give
us another shot at some rain showers perhaps as early as Thursday,
but particularly on both Friday and Saturday. Of course, this is
still 5-6 days away, so some finer details will have to be ironed
out with time. Temps in the low-to-mid 70s Wednesday will moderate
into the mid 70s to lower 80s Thursday...turning slightly cooler
(low-to-upper 70s) for Friday and Saturday.

Normal highs: 76-82
Normal lows: 53-59

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 122 PM EDT Sun Jun 25 2023

Prevailing VFR conditions expected to continue through early
evening, although thickening clouds and increasing shower/storm
chances will be the rule. Any thunderstorms will be capable of
briefly gusty winds and vis restricting rains. Lowering CIGS to MVFR
and perhaps eventually IFR expected tonight into early Monday
morning. Southeast winds through tonight, a bit breezy this
afternoon and early evening.

&&

.MARINE...
Issued at 215 AM EDT Sun Jun 25 2023

Southeast winds will be on the increase today, but trends continue
to support sub-advisory winds and waves. Winds become north and
further increase in speed later Monday through Tuesday as low
pressure works its way slowly east of the area. Likely to see
advisory level conditions on at least some of our nearshore waters
during this period (first advisories in over a month!), with the
strongest winds targeting northern Lake Michigan. Scattered to
numerous showers today through Tuesday, with some embedded
thunderstorms likely.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.
&&

UPDATE...MJG
NEAR TERM...MSB
SHORT TERM...HAD
LONG TERM...HAD
AVIATION...MJG
MARINE...MSB
Hazardous weather outlook, Jun 25, 2:25 PM EDT, 24 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
225 PM EDT Sun Jun 25 2023

MIZ016>018-020>036-041-042-086>088-095>099-261830-
Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency-
Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-
Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac-
Western Chippewa-Central Chippewa-Southeast Chippewa-
Western Mackinac-Eastern Mackinac-
Mackinac Island/Bois Blanc Island-
Beaver Island and surrounding islands-Charlevoix-
225 PM EDT Sun Jun 25 2023

This hazardous weather outlook is for Eastern Upper Michigan and
Northern Lower Michigan.

.DAY ONE...This afternoon and tonight.

Scattered thunderstorms are expected this afternoon and tonight.
While widespread severe weather is not expected, isolated severe
thunderstorms are possible this afternoon and early evening,
especially south of M-72. Wind gusts to near 60 mph, large hail
and an isolated tornado are the greatest severe weather threats.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a chance for additional thunderstorms at various times
Monday through Tuesday. Severe weather is not expected at this
time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any significant weather and
rainfall amounts to the National Weather Service. Reports may be
made one of three ways:

Online:   weather.gov/gaylord
Facebook: facebook.com/nwsgaylord
Twitter:  twitter.com/nwsgaylord

For more information visit http://weather.gov/gaylord.

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-261830-
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-
225 PM EDT Sun Jun 25 2023

This hazardous weather outlook is for the northern Michigan
nearshore waters of Lake Huron, Lake Michigan and Lake Superior.

.DAY ONE...This afternoon and tonight.

Scattered thunderstorms are expected this afternoon and tonight.
While widespread severe weather is not expected, isolated severe
thunderstorms are possible this afternoon and early evening,
especially south of M-72. Wind gusts to near 60 mph, large hail
and an isolated waterspout are the greatest severe weather
threats.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a chance for additional thunderstorms at various times
Monday through Tuesday. Severe weather is not expected at this
time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

For more information visit http://weather.gov/gaylord.

In the hours before

Special weather statement, Jun 25, 1:34 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Gaylord MI
134 PM EDT Sun Jun 25 2023

MIZ027-033-251815-
Kalkaska MI-Missaukee MI-
134 PM EDT Sun Jun 25 2023

...A strong thunderstorm will impact portions of southeastern
Kalkaska and northeastern Missaukee Counties through 215 PM EDT...

At 133 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Falmouth, or 8 miles east of Lake City, moving north
at 20 mph.

HAZARD...Winds in excess of 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Moorestown and Sharon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4431 8509 4466 8519 4464 8485 4449 8485
      4427 8491
TIME...MOT...LOC 1733Z 184DEG 19KT 4435 8503

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

GILLEN
Special weather statement, Jun 25, 2:07 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Gaylord MI
207 PM EDT Sun Jun 25 2023

MIZ021-022-027-028-251845-
Otsego MI-Kalkaska MI-Antrim MI-Crawford MI-
207 PM EDT Sun Jun 25 2023

...Strong thunderstorms will impact portions of southwestern Otsego,
southeastern Antrim, western Crawford and eastern Kalkaska Counties
through 245 PM EDT...

At 206 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Sigma to near Grayling. Movement was north at
35 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Kalkaska and Hartwick Pines State Park around 215 PM EDT.
  Frederic and Darragh around 220 PM EDT.

Other locations in the path of these storms include Antrim,
Mancelona, Otsego Lake State Park, Waters, Gaylord, Bellaire, Sparr
and Alba.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

If on or near Otsego Lake or other smaller inland lakes in the area,
get out of the water and move indoors or inside a vehicle. Remember,
lightning can strike out to 10 miles from the parent thunderstorm.
If you can hear thunder, you are close enough to be struck by
lightning. Move to safe shelter now! Do not be caught on the water
in a thunderstorm.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
northern Michigan.

&&

LAT...LON 4504 8521 4506 8452 4459 8455 4458 8515
TIME...MOT...LOC 1806Z 180DEG 31KT 4466 8506 4467 8465

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 1:34 PM EDTSpecial Weather StatementAPXMissaukee41 min
Jun 25, 2:07 PM EDTSpecial Weather StatementAPXAntrim, Crawford, Kalkaska, Otsego38 min
Jun 25, 3:18 PM EDTSpecial Marine WarningAPX87 min
Jun 25, 3:29 PM EDTSevere Thunderstorm WarningAPXCrawford, Otsego46 min
Jun 25, 3:51 PM EDTSevere Thunderstorm WarningAPXOtsego39 min
Jun 25, 4:20 PM EDTSevere Thunderstorm WarningAPXAntrim16 min
Jun 25, 4:43 PM EDTSevere Thunderstorm WarningAPXCharlevoix, Cheboygan, Otsego47 min
Jun 25, 4:53 PM EDTSevere Thunderstorm WarningAPXManistee, Wexford52 min
Jun 25, 4:55 PM EDTSevere Thunderstorm WarningAPXArenac, Iosco65 min
Jun 25, 5:00 PM EDTSpecial Marine WarningAPX73 min
Jun 25, 5:04 PM EDTSevere Thunderstorm WarningAPXBenzie, Grand Traverse, Leelanau41 min
Jun 25, 5:23 PM EDTSpecial Marine WarningAPX105 min
Jun 25, 5:26 PM EDTSpecial Marine WarningAPX49 min
Jun 25, 5:32 PM EDTSevere Thunderstorm WarningAPXCheboygan, Otsego58 min
Jun 25, 5:34 PM EDTSevere Thunderstorm WarningAPXLeelanau41 min
Jun 25, 5:54 PM EDTSevere Thunderstorm WarningAPXGrand Traverse, Wexford51 min
Jun 25, 6:17 PM EDTSpecial Marine WarningAPX58 min
Jun 25, 6:21 PM EDTSevere Thunderstorm WarningAPXGrand Traverse, Leelanau24 min
Jun 25, 6:29 PM EDTSevere Thunderstorm WarningAPXAntrim, Grand Traverse, Kalkaska46 min
Jun 25, 6:31 PM EDTFlash Flood WarningAPXGrand Traverse, Leelanau2 hr
Jun 25, 6:46 PM EDTSevere Thunderstorm WarningAPXCrawford, Gladwin, Kalkaska, Missaukee, Ogemaw, Roscommon29 min
Jun 25, 6:48 PM EDTSevere Thunderstorm WarningAPXLeelanau27 min
Jun 25, 7:39 PM EDTSevere Thunderstorm WarningAPXAntrim, Charlevoix, Crawford, Otsego51 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.